On the asymptotic stability analysis and the existence of time-periodic solutions of the primitive equations

Chun Hsiung Hsia, Ming-Cheng Shiue

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

In this article, we prove an asymptotic stability criterion for the solutions of primitive equations defined on a three-dimensional finite cylindrical domain with time-dependent forcing terms. Under a suitable smallness assumption on the nontrivial forcing terms, we obtain the existence of the time periodic solution for the primitive equations. Moreover, this time-periodic solution is asymptotically stable in L2 sense.

Original languageEnglish
Pages (from-to)403-441
Number of pages39
JournalIndiana University Mathematics Journal
Volume62
Issue number2
DOIs
StatePublished - 1 Jan 2013

Keywords

  • Asymptotic stability
  • Primitive equations
  • Time-periodic solutions

Fingerprint Dive into the research topics of 'On the asymptotic stability analysis and the existence of time-periodic solutions of the primitive equations'. Together they form a unique fingerprint.

Cite this